MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP CURAD; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/4X1.5

MEDLINE INDUSTRIES, LP CURAD; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/4X1.5
Catalog Number NON250114
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Caustic/Chemical Burns (2549); Skin Inflammation/ Irritation (4545)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the wound closure strip caused "redness" where the bandage was in contact with the skin.The customer stated that the area caused "severe itching".
 
Additional Manufacturer Narrative
According to the customer, the wound closure strip caused "redness" where the bandage was in contact with the skin.The customer stated that the area caused "severe itching".The customer reported he applied "steroid creams and antihistamine sprays" without resolve.The customer reported he went to the emergency room to seek treatment.The customer reported the emergency room physician prescribed him a "stronger steroid", and his physician prescribed him an "ointment for chemical burns" at a follow up appointment.The customer reported the area is now beginning to "heal" after utilizing the prescriptions.The customer reported there was no serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
CURAD
Common Device Name
STRIP,CLOSURE,WOUND,MEDI-STRIP,1/4X1.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23658509
Report Number1417592-2025-00660
Device Sequence Number21363183
Product Code KGX
UDI-Device Identifier20080196691705
UDI-Public20080196691705
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberNON250114
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale